# SDR ASAA2013042194560

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 50,780 hours, 28,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RT AFT OVERWING EXIT EMERGENCY LIGHT DIM.  R & R RT OVERWING EXIT EMERGENCY LIGHT BATTERY PACK REF MM 33-51-51. OPS CHECKED GOOD.
